# SDR SIMA201127303

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 16,864 hours, 14,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3959 THE FLIGHT ATTENDANT REPORTED THE MAIN ENTRY DOOR WAS DIFFICULT TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CONDUCTED AN OPERATIONAL CHECK OF THE MAIN PAX DOOR IAW EMB-145 AMM 52-18-00.  THE PASSENGER DOOR CHECKED AS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
